# SDR VSTA9601015

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: BAC008632
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOWS OUTER PANE CRACKED.  REMOVED AND REPLACED R1 WINDOW AND HEAT CONTROLLER.
